Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Diarrhea A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Help

I was exposed to HIV like month ago and i was on PEP treatment for a month. I weighed myself then and i was 149lbs. After 6 weeks i weighed myself again and i am 143 lbs. I used to eat the same amount of food. I dont know how i lost this much. Also,...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...weight loss is an indicator of HIV infection. For example, couldn't this be a result of a side effect of the PEP treatment or diarrhea?If you've tested negative, rest a little easier. You'll still need to get tested at the third month to be... Read more »

Initial CD4/VL, hair loss, recurrent diarrhea

Hi,I was diagnosed positive 22.01.09. I do not know date of infection. My initial lab tests have... Read more »

kaletra and diarrhea

Hello. I have an employee at my small buiness who discovered last March that he was HIV-positive. ... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
AIDS InfoNet

Acute HIV Infection

...symptoms are fever, fatigue, and rash. Others include headache, swollen lymph glands, sore throat, feeling achy, nausea, vomiting, diarrhea, and night sweats. It is easy to overlook the signs of acute HIV infection. They can be caused by several... Read more »
AIDS InfoNet

Depression and HIV

...called SSRIs . They can cause loss of sexual desire and function, lack of appetite, headache, insomnia, fatigue, upset stomach, diarrhea, and restlessness or anxiety. The tricyclics have more side effects than the SSRIs. They can also cause... Read more »
The Well Project

Side Effects of HIV Drugs

...over-the-counter medications, or prescription drugs and have these treatments on hand, especially for common side effects like diarrhea and nausea Ask when you should get medical attention for a side effect Let your health care provider know... Read more »
Connect With Others

diarrhea in hiv

Posted by anonymous123, 3 Replies
...can diarrhea be the only symptom for hiv or do u have to have multiple symptoms? Read more »

Suspected hiv notice coming.

Posted by diego47, 2 Replies
...Turns out my appendix was to blame and it was taken out. Fast forward to December 19th, during all this time I still keep having loose bowel movements and now I'm having night sweats and and my neck is sore but my lymph nodes are not swollen. I... Read more »

Question about Diarrhea Symptom

Posted by scared83, 1 Reply
...to visit the bathroom twice daily and the stool is sometimes loose and watery and others normal. Could this be caused by or a symptom of HIV? Thanks Read more »

Quick test came negative / 7 weeks after exposure

Posted by Drake, 4 Replies
Oh hi! I just commited the most stupid thinkg in my life and now i wanna know if i really screwed it up or i f i have anothr chance. Let me start with a little background: I have sever body image problems. As a result, i lost a lot of weight and my... Read more »